# SDR DALA13057233321

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 27,014 hours, 3,582 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -Y450 FOUND CORRODED AT FRAMES 30, 31 AND 33. CORROSION REMOVED IAW SRM 51-74-00.  FOUND EXCEEDED LIMIT IAW SRM 53-00-15, FIG 102.  SEAT TRACK REMOVED AND NEW SEAT TRACK INSTALLED IAW SRM 51-42-11.
